MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3/12 MM; TIBIAL INSERT STANDARD

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3/12 MM; TIBIAL INSERT STANDARD
Model Number 02.07.0312SF
Health Effect - Clinical Code Pain (1994)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2020: lot 081216: (b)(4) items manufactured and released on 18-jul-2008.Expiration date: 2013-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional item involved in the event: gmk-primary 02.07.0034rp patella resurfacing size 2 (k090988) lot.113369.Batch review performed on 27 november 2020: lot 113369: (b)(4) items manufactured and released on 15-nov-2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2012.On (b)(6) 2013, the patient came in for reasons unknown and had the tibial insert std fix s.3 / 12 mm revised to a tibial insert std fix s.3 / 10 mm.The surgery was completed successfully.On (b)(6) 2020 the revised the patient knee due to pain due to a loose patella implant and instability.The surgeon revised the patella and the tibial insert std fix s.3 / 10 mm with a insert u.C.12mm s3.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3/12 MM
Common Device Name
TIBIAL INSERT STANDARD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10983850
Report Number3005180920-2020-00895
Device Sequence Number2975337
Product Code JWH
UDI-Device Identifier07630030817182
UDI-Public07630030817182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model Number02.07.0312SF
Device Catalogue Number02.07.0312SF
Device Lot Number081216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;